Journal of the Mathematical Society of Japan

Homogeneous hypersurfaces in euclidean spaces.

Tadashi NAGANO and Tsunero TAKAHASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 12, Number 1 (1960), 1-7.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261148055

Digital Object Identifier
doi:10.2969/jmsj/01210001

Mathematical Reviews number (MathSciNet)
MR0114183

Zentralblatt MATH identifier
0102.16403

Subjects
Primary: 53.00

Citation

NAGANO, Tadashi; TAKAHASHI, Tsunero. Homogeneous hypersurfaces in euclidean spaces. J. Math. Soc. Japan 12 (1960), no. 1, 1--7. doi:10.2969/jmsj/01210001. https://projecteuclid.org/euclid.jmsj/1261148055


Export citation